Thread: permenant sides?
01-11-2006, 05:54 PM #1
ok, i stoped taking clomid 4 weeks and 2 days ago, and im still having some vision problems. im still finding it hard to drive a car, and when im looking at something it sometimes starts to ripple. im starting to get realy worried that these sides may be permanant, and that i will have to spend the rest of my life in a mentle house, lol but what do you guys think about this, because it is starting to bother me. thanks guys.
01-11-2006, 06:03 PM #2
I would go see what the Doc. thinks.
01-11-2006, 06:20 PM #3Banned
- Join Date
- Nov 2005
- NY NY THE CITY NAMED 2x
maybe yur vision is just goin bad .. def should see a doc
01-11-2006, 06:24 PM #4
i alreadt seen a doc, he doesent know shit about clomid.
01-11-2006, 06:25 PM #5
first go see a doc.
second, relax you have only been off for 2 days. It may take your body a few days to get back to normal.
01-11-2006, 06:28 PM #6
You need to find a doc that does know something about clomid. I think that they use it to help fertility in women. Maybe you need to go see the OB/GYN.
Sorry man, not trying to make fun of your condition, but honestly, I believe that is what the drug is used for (not possitive) so you may want to deal with a dr. that you think would know something about that.
01-11-2006, 06:30 PM #7Associate Member
Originally Posted by damiongage
- Join Date
- Dec 2005
I think meant 4 weeks and 2 days ago he stopped..
01-11-2006, 06:33 PM #8Originally Posted by velvetlionThe answer to your every question
A bigot is a person obstinately or intolerantly devoted
to his or her own opinions and prejudices, especially
one exhibiting intolerance, and animosity toward those of differing beliefs.
If you get scammed by an UGL listed on this board or by another member here, it's all part of the game and learning experience for you,
we do not approve nor support any sources that may be listed on this site.
I will not do source checks for you, the peer review from other members should be enough to help you make a decision on your quest. Buyer beware.
Why the Police will Kick your ass
01-11-2006, 06:38 PM #9
so what kind of doctor is a OB/GYN sorry but im not good with abreveations.
01-11-2006, 06:40 PM #10
its a "womens" doctor, Gynocologist, n things that deal with that part of the women i belive
01-11-2006, 06:41 PM #11Originally Posted by MiZongMaster
01-11-2006, 06:42 PM #12
OB/GYN is the spread your legs for me please Dr. that women go see.
But as Spywizard said, it is used in fertility for men to, so maybe you could go to a Dr. that specializes in something like that. They would definitely know the drug and know the sides.
01-11-2006, 07:44 PM #13
Dude....you probably have a condition called floaters...i get um all the time.
Its a condition where it appears like objects are floating accross your eyes and commonly occurs after a heavy weight training session. It is common amoungest older or experienced lifters...
See a optomologist....and ask him-her about it...Don't worry...its NOT SERIOUS.
Get some sleep and some good supplements to help you recover from the hard work outs...
PM for more info...
Last edited by tcw; 01-11-2006 at 07:55 PM.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)